# SDR FDEA201510043059

- Difficulty date: October 4, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 773 hours, 17,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR DOUBLER ON FUSELAGE EXTERIOR SKIN AT FWD CARGO DOOR CUT OUT, AFT LOWER JAMB AT STATION 1002.3.  FOUND REPAIR DOUBLERS DAMAGED AT EDGE.  CARRIED OUT REPAIR PER EA 1-5330-T0320747 PT 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
